# SDR SIMA201910075001

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 5,817 hours, 3,839 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A BURNED RUBBER ODOR IN THE CABIN.  PERFORMED A HIGH POWER ENGINE RUN AT 86% FOR LT ENGINE N1 FOR 3 MIN,  POWER REDUCE TO IDLE ,ODOR INSPECTION INSIDE COCKPIT AND CABIN,  NO BURNING ODOR DETECTED ,  RUN ENGINE FOR ODOR INSPECTION,  NO BURNING ODOR NOTICE AT THIS TIME, IAW FIM 21-20-00.
